# SDR SIMA200723903

- Difficulty date: August 26, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N250AE
- Make and model: Saab 340B
- Aircraft serial: 340B250
- Aircraft time: 24,204 hours, 25,160 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

SELECT FLAPS TO 15 DEGREES WITH NO MOVEMENT, ABORTED APPROACH, SELECTED FLAPS TO 15 DEGREES ON SECOND APPROACH WITH MOVEMENT.  FOUND FLAPS ELECTRICALLY OUT OF RIG.  PERFORMED ELECTRICAL RIGGING OF FLAPS IAW SAAB AMM.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
